# SDR DHL2003742008

- Difficulty date: April 2, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"CARGO SMOKE" WARNING LIGHT ILLUMINATED DURING CLIMBOUT. COMPLETED EMERGENCY CHECKLIST AND RETURNED TO MIA.     REMOVED AND REPLACED NR 2 SMOKE DETECTOR PER B727 M/M 26 PAGE 23. OPS CHECKED NORMAL. NO DEFECTS NOTED.
